Walgreens Pain Reliever Caplets Extended-Release
Size/Count 100.0 ea
- Relieves minor aches and pains
- For backache, headache, toothache
- Temporarily reduces fever
- Extended-release tablets
- Lasts up to 8 hours
- Contains no aspirin
100% satisfaction guaranteed with all Walgreens products or your money back.
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 8 hours with water. Swallow whole - do not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Ask a doctor. Do not use with other medicines containing acetaminophen. Keep the carton. It contains important information. Store at 20°-25°C (68°-77°F). Avoid excessive heat 40°C (104°F).